# SDR ARWA981045

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - IMPROPER REPAIR ON SKIN FUSELAGE EXTERNAL STATION 35, LONGERON 8L TO LONGERON 10L.  REMOVED IMPROPER REPAIR FABRICATED DOUBLER AND REPLACED IAW SRM 53-2-0 FIG 15.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A CONTROL 5071A.  (M)
